Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Stomach cramps, diarrhea, fever, chest pain when breathing. Help

i have been feeling cramping in my stomach (near uterus ) on and off for the past week.. and i sarted to develop diarrhea shortly after. every time i eat i get the runs & it was happening for a week and with each bathroom visit my (number two) be came more solid but not all the way. i have had killer cramps as soon as i wake up and it would go away. sometimes depending on where i lay, i develop cramping. my temp. also went up and i get upper and lower back pains. and chest pains (which started recently) when i breathe. help?
Asked On : Sun, 28 Oct 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

it seems to be Acute Gastroenteritis , please stay well hydrated and take plenty of fluid like ORS. empiric antibiotics like ciprofloxacin +/- flagyl may be started after consultaion with ur doctor. antispasmodics may be given for the cramping.
Plz go to the ER if you get dehydrated and aren't able to maintain ur B>P.

Answered: Sun, 27 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor